# SDR YV3R2020021120240

- Difficulty date: February 5, 2020
- Submitted: February 11, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N767ER
- Make and model: Robsin R22BETAII
- Aircraft serial: 3956
- Aircraft time: 6,641 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fanwheel
- Part number: B1741R
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 INNER HUB BOLTS ARE LOOSE AND HOLES ELONGATED.
